MathSciNet Relay Station
MathSciNet bibliographic data
MR178569 65.55
Anderson, Donald G. Gaussian quadrature formulae for $\int \sb{0}\sp{1}-{\rm ln}(x)f(x)\,dx$. Math. Comp. 19 1965 477–481.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement